MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1113605
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to simplygo mini device.There was an initial allegation of smoke coming out from the device.Additionally, battery power being low and very loud noise knocking at level 5.There was no report of patient harm or injury.There was no report of medical intervention.The device has not yet been returned to the manufacturer for evaluation.Should any additional information be received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to simplygo mini device.There was an initial allegation of smoke coming out from the device.Additionally, battery power being low and very loud noise knocking at level 5.There was no report of patient harm or injury.There was no report of medical intervention.A simplygo mini device was returned to a third-party service center for evaluation.During the evaluation of the device at the third-party service center, the device was visually inspected.The service technician found that compressor was loud, sieve was clogged, battery had over 450 cycles and must be replaced, air side leak, o2 side screw thread was damaged.In addition, device had no signs of burns or smoke and was updated to latest version.Additionally, the device was scrapped.Box h has been updated.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23843658
Report Number2518422-2025-112865
Device Sequence Number18631546
Product Code CAW
UDI-Device Identifier00606959032439
UDI-Public(01)00606959032439
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113605
Device Catalogue Number1113605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown